Alert archive / Missouri / Tornado Warnings in 2024
Tornado Warning 41, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 7, 2024, 2:33 AM CDT for Maries County, Phelps County, Pulaski County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2024, 2:33 AM CDT (07:33 UTC)
- Expired
- May 7, 2024, 3:00 AM CDT
- In force
- 27 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Maries County, MO, Phelps County, MO, Pulaski County, MO
The radar
The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 12:53 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1078 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 13.8
The text
As transmitted.
375
WFUS53 KSGF 070733
TORSGF
MOC125-161-169-070800-
/O.NEW.KSGF.TO.W.0041.240507T0733Z-240507T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
233 AM CDT Tue May 7 2024
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Maries County in central Missouri...
Northeastern Pulaski County in central Missouri...
Northwestern Phelps County in east central Missouri...
* Until 300 AM CDT.
* At 233 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Dixon, or 16 miles northeast of Waynesville,
moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Dixon, Belle, Vienna, and Brinktown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3827 9165 3803 9187 3792 9202 3790 9207
3796 9217 3829 9202 3829 9165
TIME...MOT...LOC 0733Z 212DEG 51KT 3801 9205
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Soria2 follow-up statements
863
WWUS53 KSGF 070748
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
248 AM CDT Tue May 7 2024
MOC161-169-070757-
/O.CAN.KSGF.TO.W.0041.000000T0000Z-240507T0800Z/
Pulaski MO-Phelps MO-
248 AM CDT Tue May 7 2024
...THE TORNADO WARNING FOR NORTHEASTERN PULASKI AND NORTHWESTERN
PHELPS COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM CDT for central and
east central Missouri.
&&
LAT...LON 3827 9165 3804 9190 3803 9193 3804 9195
3801 9197 3807 9208 3829 9202 3829 9165
TIME...MOT...LOC 0747Z 212DEG 51KT 3819 9191
$$
MOC125-070800-
/O.CON.KSGF.TO.W.0041.000000T0000Z-240507T0800Z/
Maries MO-
248 AM CDT Tue May 7 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR CENTRAL
MARIES COUNTY...
At 247 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Vienna, or 18 miles northwest of Rolla, moving
northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Belle and Vienna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3827 9165 3804 9190 3803 9193 3804 9195
3801 9197 3807 9208 3829 9202 3829 9165
TIME...MOT...LOC 0747Z 212DEG 51KT 3819 9191
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Soria912
WWUS53 KSGF 070758
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
258 AM CDT Tue May 7 2024
MOC125-070808-
/O.EXP.KSGF.TO.W.0041.000000T0000Z-240507T0800Z/
Maries MO-
258 AM CDT Tue May 7 2024
...THE TORNADO WARNING FOR CENTRAL MARIES COUNTY WILL EXPIRE AT 300
AM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However, gusty winds are still possible with
this thunderstorm.
A Tornado Watch remains in effect until 800 AM CDT for central and
east central Missouri.
&&
LAT...LON 3827 9165 3804 9190 3803 9193 3804 9195
3801 9197 3807 9208 3829 9202 3829 9165
TIME...MOT...LOC 0758Z 212DEG 51KT 3830 9182
$$
SoriaWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 6, 7:25 PM CDT, 7 hours 8 minutes earlier. Its key messages:
- Severe thunderstorms are likely tonight with the highest risk areas along and west of Highway 65. Primary hazard is damaging wind gusts of 70 to 80 mph. Additional hazards include frequent lightning, a few short- lived tornadoes and half dollar sized hail. Severe storms will move into the area after 9pm and continue overnight.
- Localized flooding is also a concern tonight across southeast Kansas and western Missouri where localized pockets of 1-2 inches of rain will occur.
- Additional strong to severe thunderstorms on Wednesday. Exact hazards remains in question, but very large hail, damaging, and a conditional tornado threat are all in play. SPC has a hatched Enhanced Risk (3/5) for most of the area.
Area forecast discussion, May 6, 7:25 PM CDT, 7 hours 8 minutes before
Area Forecast Discussion National Weather Service Springfield MO 725 PM CDT Mon May 6 2024 .KEY MESSAGES... - Severe thunderstorms are likely tonight with the highest risk areas along and west of Highway 65. Primary hazard is damaging wind gusts of 70 to 80 mph. Additional hazards include frequent lightning, a few short- lived tornadoes and half dollar sized hail. Severe storms will move into the area after 9pm and continue overnight. - Localized flooding is also a concern tonight across southeast Kansas and western Missouri where localized pockets of 1-2 inches of rain will occur. - Additional strong to severe thunderstorms on Wednesday. Exact hazards remains in question, but very large hail, damaging, and a conditional tornado threat are all in play. SPC has a hatched Enhanced Risk (3/5) for most of the area. && .MESOSCALE... Issued at 725 PM CDT Mon May 6 2024 Storms have developed across a front across central Kansas and Oklahoma this evening. This activity will continue to move east this evening into tonight as an upper level trough moves east into the plains. The high res models continue to be in good agreement that these storms developing into a line and move into the far western portions of the area by 11pm then moving east across the area through the overnight hours exiting the area to the east by early Tuesday. Damaging winds of 60 to 80 mph winds remain the main threat with these line of storms especially along and east of Highway 65. Low level shear will also support a brief tornado risk within the line of storms with any surges to the east/northeast. Locally heavy rainfall and localized flooding will also be possible with the best potential across far southern Missouri. A few of the stronger updrafts will be capable of hail up to the size of half dollars. Storms have developed across north central Kansas into Nebraska early this evening with another area of storms across central Oklahoma into south central Kansas. The activity across northern Kansas and Nebraska are forming into line segments and should continue to move off to the northeast. The storms across central Oklahoma into south central Kansas are currently supercells in nature, but a cold pool should develop with these storms as they move east which should allow these storms to form into a line. Once the storms across Oklahoma and southern Kansas form into a line they will move off the east/northeast at 30 to 40kts. An unstable air mass will be in place across the area with 1500 to 2200 J/kg of MLCAPE in place west of Highway 65, with values of 1200 to 1700 J/kg to the east overnight. Damaging straight line winds will occur with the line of segments with gusts up to 80mph possible with the bowing segments. The 00Z SGF sounding is showing down draft CAPES over 1000 J/kg which is also supports strong down drafts. Low level shear will also increase tonight. 0-3KM shear vectors are currently at 26kt across the area and should increase to around 40kt to the northeast across of the line of storms. This will support a QLCS tornado risk with the line of storms with surges in the line to the northeast. There are some indications that the the southern part of the line of storms will become outflow dominate across southern MO/northern Arkansas and the outflow become parallel with the 0-3km shear vectors and could lead to the potential for some training of storms and a localized flooding risk tonight. Will have to watch exactly where this will form. The storms will push east to the I-49 corridor by 9 to 11 PM to the Highway 65 corridor by 12 to 2 AM, then to Highway 63 by 2 to 4 AM and the main line of storms should push east of the area by 6AM, though some linger storms could occur across south central Missouri until closer to 8 AM. Again damaging straight line winds will be the main risk across the entire area with wind gusts up to 80 mph possible and a few short lived tornadoes mainly along and west of Highway 65. Hail up to half dollars and localized flash flooding will also be possible tonight. && .SHORT TERM /THROUGH TUESDAY NIGHT/... Issued at 100 PM CDT Mon May 6 2024 Current Conditions and Synoptic Pattern: Water vapor and upper air analysis shows a strong upper level shortwave trough across Wyoming and Colorado with a 120kt upper level jet across Arizona and New Mexico. Surface low pressure continues to deepen across South Dakota with a secondary low across Kansas. A warm front was in the process of lifting north through the area at this time. A dry line was located across western Kansas and western Oklahoma with storms already initiating across northern Kansas. 12z KSGF sounding showed a stable airmass in place (north of the warm front) however soundings south of the warm front measured a moist and unstable airmass. Visible satellite showed breaks in the clouds across the area which should allow the warm front to continue lifting north. A few showers were occuring however many areas were dry with temps in the upper 60s to lower 70s. Dewpoints were also creeping up into the lower 60s. This Afternoon through early evening (1pm-8pm): The warm front will continue lifting north through the area and temps will continue warming up into the 70s which will increase instability. While a few showers and even a thunderstorm may develop, upper level forcing will still be to the west therefore many areas will remain dry. All eyes will be on developing supercells in a High Risk severe environment across southern Kansas and northern Oklahoma. These storms will begin to evolve into a line with time. Tonight (After 9pm): High res ensembles continue to be in good agreement that a line of severe storms will approach far southeast Kansas in that 9-10pm timeframe. RAP forecast soundings across southeast Kansas and western Missouri indicate around 1500j/kg of ML CAPE (potentially up to 2000j/kg) with 40kts of 0-6km shear (this will increase further with time). The 120kt 300mb jet will be nosing into the area tonight. Also of note is that 1.4-1.5in PW values which indicates a very moist airmass. All this leads to high confidence that storms will remain severe as they approach the area. Given the expected linear mode and high instability/shear combo, damaging winds of 60-80mph will be the most likely risk as highlighted in the SPC Moderate/Enhanced risk areas. That being said, any bowing segments to the east- northeast or northeast could cause brief tornadoes. We believe that the threat for supercells and significant tornadoes will remain just west of the area however if storms were slower to morph into a line then this expectation would change. Southeast Kansas will need to closely monitor storm mode tonight. The hail threat looks lower with this system given the linear mode however hail up to the size of half dollars will be possible. As the line moves further east (between I-49 and Highway 65), the damaging wind threat (60-80mph winds) and brief tornado threat will continue. Latest RAP sounding for Springfield between 11pm-1am still shows 1000-1500j/kg of ML CAPE with 40kts of shear. PW values are also in the 1.4-1.5in range which supports heavy rainfall rates. While it does look like storms will gradually weaken as they move east of Highway 65, the instability/shear combo will remain high enough to keep the damaging wind/brief tornado threat going however perhaps not as high a threat as areas further west. In general, the line of storms will likely be clearing the area by 5-7am. Overall a busy overnight period is expected with the increasing potential for widespread damaging winds. We will continue to heavily message safety information for this night time severe event. Contemplated a Flood Watch for areas west of Springfield tonight however given the progressive nature of this line, flooding will remain localized and brief. 12z HREF does show a few pockets of 1-2 inches of rainfall across far southeast Kansas therefore we will be monitoring this risk. Tuesday: The airmass will likely be worked over from overnight storms and combined with mid level height rises we should see low precip chances (less than 20 percent). Winds will turn southwesterly during the day with skies clearing and temps reaching the upper 70s. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Issued at 100 PM CDT Mon May 6 2024 Wednesday: Another shortwave trough will move through the southern Plains with a surface front moving through the area during the afternoon or early evening. Strong instability will be available with the NBM mean showing between 2000-2500j/kg of surface based CAPE along and southeast of the I-44 corridor. This instability and unidirectional shear could produce supercell thunderstorms and the area is in a Enhanced Risk on Wednesday. There still remains uncertainty with frontal timing and since we are not in the window of time yet for the high res guidance it is urged to stay up on the forecast for Wednesday. Thursday into the Weekend: The overall trend during this time period is drier conditions and cooler temps. This is likely due to a pattern shift with northwest flow aloft causing north surface winds. Friday looks to be the coolest day with highs in the 60s in many locations. && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 532 PM CDT Mon May 6 2024 Gusty southeasterly winds will continue this evening, some MVFR ceilings could occur, but mainly VFR conditions will occur. A few isolated showers and maybe a thunderstorms may be possible this evening but most locations will remain dry through 9PM. Storms have developed across central Oklahoma and Kansas early this evening. These storms will continue to move east and developing into a line or lines of storms. This activity will move into the area western portions of the area late this evening and through the rest of the area overnight. These storms will have the potential for damaging winds, frequent lightning and brief heavy rain. IFR to LIFR conditions will occur with the storms. The storms will move east from west to east overnight into early Tuesday morning. Winds will turn to more southwesterly behind the storms and remain gusty on Tuesday. && .SGF WATCHES/WARNINGS/ADVISORIES... KS...None. MO...None. && MESOSCALE... SHORT TERM...Burchfield LONG TERM...Burchfield AVIATION...Wise
Hazardous weather outlook, May 6, 7:49 PM CDT, 6 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 749 PM CDT Mon May 6 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080100- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 749 PM CDT Mon May 6 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated tornado risk. Limited hail risk. Significant thunderstorm wind damage risk. Significant lightning risk. Elevated excessive rainfall risk. DISCUSSION... Severe thunderstorms remain likely tonight as a line of thunderstorms approaches far southeast Kansas by 11pm and then moves east through southwest Missouri overnight. The line of storms will likely be out of the area by sunrise Tuesday. Widespread damaging winds of 60 to 80 mph is the most likely risk, especially along and west of Highway 65. However, there will be the potential for brief, short lived tornadoes. Large hail up to the size of half dollars and frequent lightning will also be a concern. A localized flooding risk overnight will also occur overnight with the greatest potential likely across southern Missouri. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional strong to severe thunderstorms are possible on Wednesday. Exact hazards remains in question, but very large hail,damaging, and a conditional tornado threat are all in play. SPC has an Enhanced Risk (level 3 out of 5) for most of the area. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight for southeast Kansas and southwest Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
In the hours before
Local storm report, May 7, 1:59 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
159 AM CDT Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM Tstm Wnd Dmg 3 SE Glidewell 37.27N 93.28W
05/07/2024 Greene MO Public
Report from mPING, 1-inch tree limbs broken,
Shingles blown off. Time based on radar.
&&
TEOSpecial weather statement, May 7, 2:00 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Springfield MO
200 AM CDT Tue May 7 2024
MOZ091-092-095-096-104-105-070800-
Douglas MO-Wright MO-Taney MO-Ozark MO-Webster MO-Christian MO-
200 AM CDT Tue May 7 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN OZARK...SOUTHEASTERN
WEBSTER...WRIGHT...DOUGLAS...CENTRAL TANEY AND SOUTHEASTERN CHRISTIAN
COUNTIES THROUGH 300 AM CDT...
At 200 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Hartville to 10 miles southeast
of Sparta to Hollister. Movement was northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Branson, Lake Taneycomo, Table Rock State Park, Bryant Creek State
Park, Table Rock Lake, Bull Shoals Lake, Mountain Grove, Hollister,
Ava, Forsyth, Seymour, Merriam Woods, Mansfield, Kissee Mills,
Rockaway Beach, Dawson, Norwood, Hartville, Taneyville, and
Kirbyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for southwestern
Missouri. A Tornado Watch also remains in effect until 800 AM CDT for
south central Missouri.
&&
LAT...LON 3659 9331 3688 9300 3727 9266 3746 9225
3706 9225 3705 9209 3680 9210 3679 9212
3667 9214 3655 9331
TIME...MOT...LOC 0700Z 241DEG 51KT 3724 9265 3691 9293 3663 9324
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
WiseLocal storm report, May 7, 2:01 AM CDT, 32 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Springfield MO
201 AM CDT Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM Tstm Wnd Gst 3 SSW Pierce City 36.90N 94.02W
05/07/2024 M55 MPH Barry MO AWOS
Corrects previous non-tstm wnd gst report
from 3 SSW Pierce City. AWOS station KHFJ
Monett AWOS.
&&
TEOSpecial weather statement, May 7, 2:03 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Springfield MO
203 AM CDT Tue May 7 2024
MOZ058-070-071-082-083-070800-
Dent MO-Maries MO-Phelps MO-Pulaski MO-Texas MO-
203 AM CDT Tue May 7 2024
...STRONG THUNDERSTORMS WILL IMPACT MARIES...NORTHERN DENT...
NORTHWESTERN TEXAS...EASTERN PULASKI AND PHELPS COUNTIES THROUGH 300
AM CDT...
At 203 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near McGirk to near Richland to 11 miles west
of Fort Leonard Wood to 7 miles north of Hartville. Movement was east
at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rolla, Fort Leonard Wood, Salem, Waynesville, St. Robert, St. James,
Dixon, Belle, Doolittle, Vienna, Newburg, Edgar Springs, Plato,
Lenox, Beulah, Lake Spring, Anutt, Bangert, Roby, and Rosati.
This includes Interstate 44 between mile markers 157 and 169, and
between mile markers 171 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for southwestern
Missouri. A Tornado Watch also remains in effect until 800 AM CDT for
south central, central and east central Missouri.
&&
LAT...LON 3742 9225 3764 9225 3802 9218 3829 9219
3829 9165 3815 9164 3815 9154 3812 9152
3779 9153 3779 9131 3770 9130 3769 9119
TIME...MOT...LOC 0703Z 248DEG 48KT 3856 9252 3779 9237 3767 9236 3736
9251
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WiseLocal storm report, May 7, 2:04 AM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
204 AM CDT Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM Tstm Wnd Dmg 2 SE Brooklyn Heights 37.15N 94.37W
05/06/2024 Jasper MO Public
Report from mPING, Trees uprooted or
snapped, Roof blown off. Time based on
radar,.
&&
TEOLocal storm report, May 7, 2:18 AM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
218 AM CDT Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM Tstm Wnd Dmg 2 E Brooklyn Heights 37.16N 94.36W
05/06/2024 Jasper MO Public
Report from mPING, Trees uprooted or
snapped, Roof blown off. Time based on
radar.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:15 PM CDT | River Flood Watch | SGF | Vernon | 4 days |
| May 6, 8:15 PM CDT | River Flood Watch | SGF | Vernon | 3 days |
| May 6, 11:04 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 41 min |
| May 6, 11:07 PM CDT | Special Weather Statement | SGF | Vernon | 68 min |
| May 6, 11:15 PM CDT | Tornado Warning | SGF | Jasper | 30 min |
| May 6, 11:20 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, McDonald, Newton, Vernon | 40 min |
| May 6, 11:30 PM CDT | Tornado Warning | SGF | Barton | 30 min |
| May 6, 11:34 PM CDT | Tornado Warning | SGF | Barton, Jasper | 26 min |
| May 6, 11:36 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Cedar, Dade, Lawrence, St. Clair, Vernon | 54 min |
| May 6, 11:45 PM CDT | Tornado Warning | SGF | Dade, Lawrence | 30 min |
| May 6, 11:52 PM CDT | Tornado Warning | SGF | Barton, Cedar, Vernon | 38 min |
| May 6, 11:57 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 48 min |
| May 7, 12:04 AM CDT | Tornado Warning | SGF | Dade | 26 min |
| May 7, 12:07 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Christian, Greene, Hickory, Polk, St. Clair and 2 more | 53 min |
| May 7, 12:12 AM CDT | Tornado Warning | SGF | Barry, McDonald | 33 min |
| May 7, 12:13 AM CDT | Tornado Warning | SGF | St. Clair | 32 min |
| May 7, 12:23 AM CDT | Tornado Warning | SGF | Cedar, Dade, Hickory, Polk | 37 min |
| May 7, 12:32 AM CDT | Tornado Warning | SGF | Greene | 28 min |
| May 7, 12:32 AM CDT | Tornado Warning | SGF | Benton, St. Clair | 28 min |
| May 7, 12:38 AM CDT | Tornado Warning | SGF | Greene | 16 min |
| May 7, 12:40 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Miller and 4 more | 50 min |
| May 7, 12:44 AM CDT | Tornado Warning | SGF | Dallas, Polk, Webster | 31 min |
| May 7, 12:50 AM CDT | Flash Flood Warning | SGF | McDonald | 6 hr |
| May 7, 1:05 AM CDT | Special Weather Statement | SGF | Barry, Christian, Stone, Taney | 55 min |
| May 7, 1:13 AM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| May 7, 1:24 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Morgan, Pulaski, Webster and 1 more | 66 min |
| May 7, 1:33 AM CDT | Flash Flood Warning | SGF | Barry, Newton | 6 hr |
| May 7, 1:35 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 55 min |
| May 7, 2:00 AM CDT | Special Weather Statement | SGF | Douglas, Ozark, Taney, Wright | 60 min |
| May 7, 2:03 AM CDT | Special Weather Statement | SGF | Maries, Phelps, Pulaski | 57 min |
| May 7, 2:06 AM CDT | Tornado Warning | SGF | Pulaski | 24 min |
| May 7, 2:12 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Douglas, Howell, Laclede, Ozark, Phelps and 5 more | 63 min |
| May 7, 2:19 AM CDT | Tornado Warning | SGF | Douglas | 26 min |
| May 7, 3:05 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Douglas, Howell, Phelps, Shannon, Texas | 40 min |
| May 7, 3:48 AM CDT | Special Weather Statement | SGF | Dent, Phelps | 42 min |
| May 7, 4:06 AM CDT | River Flood Watch | SGF | Vernon | 3 days |
| May 7, 4:06 AM CDT | River Flood Watch | SGF | Vernon | 3 days |
| May 7, 4:34 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| May 7, 6:09 AM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 13 hr |
| May 7, 7:35 AM CDT | River Flood Warning | SGF | Vernon | 68 hr |
| May 7, 9:22 AM CDT | River Flood Warning | SGF | Christian, Stone | 22 hr |
| May 7, 6:24 PM CDT | River Flood Warning | SGF | McDonald | 13 hr |
Nearby
Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.